# SDR BLUA20210825003

- Difficulty date: November 20, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N560ML
- Make and model: Cessna 560XL
- Aircraft serial: 5605027
- Aircraft time: 4,452 hours, 3,725 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 4,452 hours, 3,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND AT THE LEADING EDGE OF THE LH HORIZONTAL STABILIZER UNDER THE DEICE BOOT AT HS WS50.  REMOVED LH DEICE BOOT, HAND FORMED LEADING EDGE TO WITHIN 0.060" OF ORIGINAL CONTOUR.  ACCOMPLISHED EDDY CURRENT CHECKS AND APPLIED AERODYNAMIC FILLER TO ACHIEVE ORIGINAL CONTOUR.  INSTALLED NEW DEICE BOOT.  WORK PERFOMED IAW TEXTRON STRUCTURES ENGINEERING MINOR REPAIR LETTER DQ27780M1 RRL DATED 11/19/2020.
